MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0240200200
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was intermittent connection at the mna on the equipment boom.The signal will drop and will be completely black.Signal can be restored by reseating the cable in the mna but will drop intermittently.The hub also spontaneously rebooted during a case and the touch panel went black and was not functioning.The hub remained on and began booting up and the touch panel functionality was restored.There were no adverse consequences or delays.They were able to use a stryker endo tower and they had plenty of time to set that up and the case went normally.Therefore there was a loss of image.

Brand Name
PKG CONNECTED OR HUB BASE SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key25211166
Report Number0002936485-2026-00303
Device Sequence Number10354989
Product Code GCJ
UDI-Device Identifier07613327601695
UDI-Public07613327601695
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K241401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240200200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown